Bulletin of the American Mathematical Society

Review: P. Billingsley, Convergence of probability measures

R. M. Dudley

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 77, Number 1 (1971), 25-27.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183532614

Citation

Dudley, R. M. Review: P. Billingsley, Convergence of probability measures . Bull. Amer. Math. Soc. 77 (1971), no. 1, 25--27. http://projecteuclid.org/euclid.bams/1183532614.


Export citation